# SDR GTIA040866

- Difficulty date: December 1, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N828NK
- Make and model: Doug MD 83
- Aircraft serial: 49823
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Dented
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT WING INBOARD FLAP OUTBOARD WEDGE BOTTOM SIDE HAS DENT WITH FILLER COMPOUND.  STRIPPED FILLER COMPOUND DENT OUT OF LIMITS, CUT OUT DAMAGE 1.5 INCH BY 2.5 INCH, FABRICATED FILLER AND DOUBLER, DRILLED HOLES.  OK TO TREAT AND PRIME AND INSTALLED REPAIR.  (M)
